# SDR SWAA012452

- Difficulty date: September 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 35,342 hours, 35,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Part serial: 1661
- Condition: Deployed
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FWD SVC DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.                              R&R EVAC SLIDE PER MM.
